Dividend policy and the organization of capital markets
Varouj Aivazian,
Laurence Booth and
Sean Cleary
Journal of Multinational Financial Management, 2003, vol. 13, issue 2, 101-121
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1042-444X(02)00038-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mulfin:v:13:y:2003:i:2:p:101-121
Access Statistics for this article
Journal of Multinational Financial Management is currently edited by I. Mathur and G. G. Booth
More articles in Journal of Multinational Financial Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().